Journal of Differential Geometry

On the anti-canonical geometry of $\mathbb{Q}$-Fano threefolds

Meng Chen and Chen Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a $\mathbb{Q}$-Fano 3-fold $X$ on which $K_X$ is a canonical divisor, we investigate the geometry induced from the linear system $\lvert -mK_X \rvert$ and prove that the anti-$m$-canonical map $\varphi - m$ is birational onto its image for all $m \geq 39$. By a weak $\mathbb{Q}$-Fano 3-fold $X$ we mean a projective one with at worst terminal singularities on which $-K_X$ is $\mathbb{Q}$-Cartier, nef and big. For weak $\mathbb{Q}$-Fano 3-folds, we prove that $\varphi - m$ is birational onto its image for all $m \geq 97$.

Article information

Source
J. Differential Geom., Volume 104, Number 1 (2016), 59-109.

Dates
First available in Project Euclid: 6 September 2016

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1473186539

Digital Object Identifier
doi:10.4310/jdg/1473186539

Mathematical Reviews number (MathSciNet)
MR3544286

Zentralblatt MATH identifier
1375.14137

Citation

Chen, Meng; Jiang, Chen. On the anti-canonical geometry of $\mathbb{Q}$-Fano threefolds. J. Differential Geom. 104 (2016), no. 1, 59--109. doi:10.4310/jdg/1473186539. https://projecteuclid.org/euclid.jdg/1473186539


Export citation